CSpace

Browse/Search Results:  1-10 of 1107 Help

Selected(0)Clear Items/Page:    Sort:
A well-conditioned direct PinT algorithm for first- and second-order evolutionary equations 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2022, 卷号: 48, 期号: 3, 页码: 29
Authors:  Liu, Jun;  Wang, Xiang-Sheng;  Wu, Shu-Lin;  Zhou, Tao
Favorite  |  View/Download:31/0  |  Submit date:2022/04/29
Direct PinT algorithms  Diagonalization technique  Condition number  Wave-type equations  
Dynamics of nonlinear hyperbolic equations of Kirchhoff type 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2022, 卷号: 61, 期号: 3, 页码: 43
Authors:  Chen, Jianyi;  Sun, Yimin;  Xiu, Zonghu;  Zhang, Zhitao
Favorite  |  View/Download:19/0  |  Submit date:2022/06/21
Normalized solutions of mass subcritical Schrodinger equations in exterior domains 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2022, 卷号: 29, 期号: 3, 页码: 25
Authors:  Zhang, Zexin;  Zhang, Zhitao
Favorite  |  View/Download:38/0  |  Submit date:2022/04/29
Normalized solution  Critical point  Minimax theorem  Schrodinger equation  Exterior domain  
A Nitsche Hybrid Multiscale Method with Non-matching Grids 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 91, 期号: 2, 页码: 28
Authors:  Ming, Pingbing;  Song, Siqi
Favorite  |  View/Download:34/0  |  Submit date:2022/04/29
Multiscale PDE  Hybrid method  Nitsche variational formulation  Non-matching grid  
Accelerated exponential Euler scheme for stochastic heat equation: convergence rate of the density 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2022, 页码: 40
Authors:  Chen, Chuchu;  Cui, Jianbo;  Hong, Jialin;  Sheng, Derui
Favorite  |  View/Download:19/0  |  Submit date:2022/06/21
density  convergence order  accelerated exponential Euler scheme  stochastic heat equation  Malliavin calculus  
Properties of the least action level, bifurcation phenomena and the existence of normalized solutions for a family of semi-linear elliptic equations without the hypothesis of autonomy 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 179-199
Authors:  Song, Linjie
Favorite  |  View/Download:34/0  |  Submit date:2022/04/02
Bifurcation  Normalized solutions  Nehari manifold  Pohozaev identity  
The invariance principle for nonlinear Fokker-Planck equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 200-221
Authors:  Barbu, Viorel;  Rockner, Michael
Favorite  |  View/Download:35/0  |  Submit date:2022/04/02
Fokker-Planck equation  McKean-Vlasov equations  Generalized solution  Nonlinear semigroup  
Semi-rational vector rogon-soliton solutions and asymptotic analysis for any n-component nonlinear Schrodinger equation with mixed boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 432, 页码: 15
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhang, Minghe;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:47/0  |  Submit date:2022/04/29
N-component NLS equation  Mixed non-zero and zero backgrounds  Semi-rational rogon-soliton solutions  Soliton-like solutions  Asymptotic analysis  
Oscillatory Behavior of Third-order Nonlinear Differential Equations with a Sublinear Neutral Term 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2022, 卷号: 38, 期号: 2, 页码: 484-496
Authors:  Li, Wen-juan;  Yu, Yuan-hong
Favorite  |  View/Download:14/0  |  Submit date:2022/06/21
oscillatory behavior  neutral differential equation  third-order  
Averaging principle and normal deviations for multi-scale stochastic hyperbolic-parabolic equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2022, 页码: 39
Authors:  Roeckner, Michael;  Xie, Longjie;  Yang, Li
Favorite  |  View/Download:30/0  |  Submit date:2022/04/29
Stochastic hyperbolic-parabolic equations  Averaging principle  Strong and weak convergence  Homogenization